hCG Support Group

hCG weight loss support group
 
HomePortalGalleryFAQSearchRegisterMemberlistUsergroupsLog in

Share | 
 

 skin rash

View previous topic View next topic Go down 
AuthorMessage
miasmama
forum newbie
forum newbie


Number of posts : 6
Age : 52
Localisation : Moses Lake, WA
Registration date : 2010-03-15

PostSubject: skin rash   Mon Mar 22 2010, 19:02

Yesterday I started getting an itchy, bumpy, red rash on the tops of my hands. Today it appears to be on the sides of my trunk area. Anyone else have this happen to them?
I do not have any history of psoriasis or any other rashes in the past.
Thanks!
Back to top Go down
View user profile http://www.votrevu.com/linda
birdlady
Moderator
Moderator
avatar

Number of posts : 3715
Age : 61
Localisation : Illinois
Registration date : 2009-05-02

PostSubject: Re: skin rash   Mon Mar 22 2010, 20:01

In order to help you more I need to ask a few questions.
Are you on hcg and are you taking injections or oral?
How long have you been on hcg?

I do not think it is psoriasis.

The first thing that comes to mind is detoxing symptoms. If that is the case, to help that rash, make a 50/50 mixture of ACV (apple cider vinegar - the kind with the "mother") and distilled/filtered water. Take a cotton ball and dab it in the ACV water and then gently dab that on you rash. It may burn, but this will may help neutralize the toxic poison coming out thru your skin. And it will help rebalance your skin back to its natural ph state. Do this a few times a day. The burning sensation will clear as with your skin in a day or so. The vinegar smell dissapates after 30 minutes ro so.

Hope that may be the problem.

_________________
Wendy ~ Round ??




Back to top Go down
View user profile
miasmama
forum newbie
forum newbie


Number of posts : 6
Age : 52
Localisation : Moses Lake, WA
Registration date : 2010-03-15

PostSubject: Re: skin rash   Tue Mar 23 2010, 12:56

I am taking the drops. I did buy some of the Curel lotion that I read in a post is o.k. yesterday and it felt SO good to put it on my skin!! The rash is still there so I will try the vinegar method.
Thank you!!
Back to top Go down
View user profile http://www.votrevu.com/linda
mcrowe319
forum newbie
forum newbie


Number of posts : 6
Age : 52
Localisation : Port Charlotte, Florida
Registration date : 2010-04-26

PostSubject: Re: skin rash   Tue Apr 27 2010, 19:47

Hello,
I know this is a lot later than your original post, but how is your rash?
I am new (14 days) and I am developed a rash behind my knees on both legs and at the bend of both arms (behind the elbows).
It is very itchy and burny.
What did you end up doing that worked?
Mary
Back to top Go down
View user profile
lnwolfs
forum member
forum member
avatar

Number of posts : 48
Age : 52
Localisation : Idaho
Registration date : 2010-08-28

PostSubject: Re: skin rash   Sat Sep 04 2010, 21:28

My daughter has alway gotten little occasional rashes that would go away by themselves. When she went on HCG, her entire body turned into a rash (bumpy, itchy, red dots). We found out that she had a nickel allergy. The nickel that she was being exposed to every day in the past was being stored in her fat cells (just like excess nutrients). The HCG caused those fat cells to open up and all of that nickel went into her system. It was "system overload" and the result was an entire body rash. She wanted to stay on the HCG, so the dermatologist tried cortisone shots and steroid cream to control the rash. It didn't work. She finally had to give up the drops and go on oral steroids. The rash went away within a few days after that.

This is a common occurance, from what I understand, with the HCG. I just wanted to post our experience with it for others that may wonder what is happening.
Back to top Go down
View user profile
kimmie2
forum newbie
forum newbie
avatar

Number of posts : 6
Age : 58
Localisation : St. Charles, MO
Registration date : 2010-06-28

PostSubject: Rash   Sun Sep 05 2010, 23:02

I thought I had some sort of hives, but the detoxing thing makes sense. I have found just putting hydrocortisone (anti-itch ointment) works. I haven't had any problem with gaining weight because of the ointment. I have been getting them really bad on my back. This round I have cheated so much, which is probably why they don't completely go away. On n off detoxing. I need to get back to the program. Good luck everyone.

_________________




smile jump
sunshine
Back to top Go down
View user profile
birdlady
Moderator
Moderator
avatar

Number of posts : 3715
Age : 61
Localisation : Illinois
Registration date : 2009-05-02

PostSubject: Re: skin rash   Mon Sep 06 2010, 09:39

Inwolfs - If your daughter has nickle or metal toxins in her body, she may need to do a metal cleanse for a few months before she can get back on hcg.
Kimme2 - ACV water may help with the detoxing symptoms.

_________________
Wendy ~ Round ??




Back to top Go down
View user profile
lnwolfs
forum member
forum member
avatar

Number of posts : 48
Age : 52
Localisation : Idaho
Registration date : 2010-08-28

PostSubject: Re: skin rash   Mon Sep 06 2010, 13:31

Wendy, what would a "metal cleanse" consist of? And, do you think it would cause her break out again?
Back to top Go down
View user profile
Sponsored content




PostSubject: Re: skin rash   

Back to top Go down
 
skin rash
View previous topic View next topic Back to top 
Page 1 of 1
 Similar topics
-
» Hypoxi for skin
» The value of protein on saggy flabby skin?
» Stretchy Skin
» skin removal surgery
» Can loose skin after sleeving be avoided?

Permissions in this forum:You cannot reply to topics in this forum
hCG Support Group :: Skin/Make-up/exercise-
Jump to: